# SDR DL73S980336

- Difficulty date: February 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N328DL
- Make and model: Boeing 737232
- Aircraft serial: 23100
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 338
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE R1 DOOR INTERCOSTALS WERE FOUND CRACKED AT 3 LOCATIONS BETWEEN BS 332 AND 344.  THE DAMAGED INTERCOASTALS WERE LOCATED AT S8A, 10A AND 11.  REPAIRED PER ERA 331341-14AD.
